# SDR SWIA201436637

- Difficulty date: March 3, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 32,806 hours, 28,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8 EMERGENCY LIGHT LOWER PANEL IS BURNED OUT.  FLT 2948 RELAMPED.
